Edit my profile
Update my ORCID record

Chasnov, Jeffrey R (齊士樂)

  • Professor, Dept of Mathematics

Telephone: (852) 2358 7448    Email: machas@ust.hk   
Scopus: 6701358460    ORCID iD: https://orcid.org/0000-0002-1573-028X   
Co-authorship graph

Summary

  Total Article Conference paper Book
All publications 49 41 6 2
HKUST affiliated 34 27 5 2

Publication List

Showing 1 - 20 of 49  (0 seconds)
Export 0 items: ( ) to:          

Article

Author(s): Chasnov, Jeffrey View this author's profile
Source: Worm, v.2, (1),article number e21146
Article, 2013

Author(s): Chasnov, J.R. View this author's profile
Source: Theoretical population biology, v. 77, (4), 2010, JUN, p. 270-278
Article, 2010

Author(s): Agrawal, AF ; Chasnov, JR View this author's profile
Source: Genetics, v. 158, (2), 2001, JUN, p. 913-917
Article, 2001

Author(s): Chasnov, JR View this author's profile ; Tse, KL
Source: Fluid dynamics research, v. 28, (6), 2001, JUN, p. 397-421
Article, 2001

Author(s): Chasnov, JR View this author's profile
Source: Genetics, v. 156, (3), 2000, NOV, p. 1419-1425
Article, 2000

Author(s): Chasnov, JR View this author's profile
Source: Physics of fluids, v. 10, (5), 1998, MAY, p. 1191-1205
Article, 1998

Author(s): Chasnov, JR View this author's profile
Source: Physics of fluids, v. 9, (1), 1997, JAN, p. 171-180
Article, 1997

Author(s): Chasnov, JR View this author's profile
Source: Journal of fluid mechanics, v. 342, 1997, JUL 10, p. 335-354
Article, 1997